# SDR 2001UALA02390

- Difficulty date: December 9, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 28,795 hours, 21,574 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DENTED STATION 1008 STRINGER 11R. MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGE & INSTALLED DOUBLER.
